Approximations to the tail empirical distribution function with application to testing extreme value conditions

Drees, Holger; de Haan, Laurens; Li, Deyuan (2006). Approximations to the tail empirical distribution function with application to testing extreme value conditions. Journal of statistical planning and inference, 136(10), pp. 3498-3538. Amsterdam: Elsevier 10.1016/j.jspi.2005.02.017

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Li, Deyuan

ISSN:

0378-3758

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.jspi.2005.02.017

Web of Science ID:

000238893600009

URI:

https://boris.unibe.ch/id/eprint/19444 (FactScience: 2130)

Actions (login required)

Edit item Edit item
Provide Feedback